Hokkaido Mathematical Journal

No.1

NAKAMURA Yoshihiro,
Principal functions and invariant subspaces of hyponormal operators
Hokkaido Mathematical Journal, 12 (1983) pp.1-9
YOSHIDA Tomoyuki,
Projective $\varGamma$-sets
Hokkaido Mathematical Journal, 12 (1983) pp.10-16
MATSUYAMA Hiroshi,
A special type of finite groups with an automorphism of prime order
Hokkaido Mathematical Journal, 12 (1983) pp.17-23
MIYAMOTO Masahiko,
A family of difference sets having -1 as an invariant
Hokkaido Mathematical Journal, 12 (1983) pp.24-26
YAMAGUCHI Keizo,
Geometrization of Jet bundles
Hokkaido Mathematical Journal, 12 (1983) pp.27-40
GOLAN Jonathan S.,
Regular sequences of ideals in a noncommutative ring
Hokkaido Mathematical Journal, 12 (1983) pp.41-48
KATAYAMA Hisao,
On rings for which various types of nonzero preradicals are cofaithful
Hokkaido Mathematical Journal, 12 (1983) pp.49-63
MAEDA Yoshitaka,
A congruence between modular forms of half-integral weight
Hokkaido Mathematical Journal, 12 (1983) pp.64-73
WADA Tomoyuki,
On the number of irreducible characters in a finite group
Hokkaido Mathematical Journal, 12 (1983) pp.74-82
MIYAJIMA Shizuo,
Structure of Banach quasi-sublattices
Hokkaido Mathematical Journal, 12 (1983) pp.83-91
MAEDA Michie,
Measurable norms and rotationally quasi-invariant cylindrical measures
Hokkaido Mathematical Journal, 12 (1983) pp.92-104
CHENG Sui-Sun,
A discrete analogue of the inequality of Lyapunov
Hokkaido Mathematical Journal, 12 (1983) pp.105-112
INOUE Jyunji,
On a lifting problem of Fourier-Stieltjes transforms of measures
Hokkaido Mathematical Journal, 12 (1983) pp.113-118